# SDR CHQA20121205457

- Difficulty date: December 5, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 25,616 hours, 20,713 cycles
- Engine: Rroyce AE3007A12
- Engine time: 21,562 hours, 20,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE NUT PLATES ON THE CENTER OMEGA BEAM TOP GUSSET PLATE AT FRAME 59 TO THE COMPOSITE FLOOR CROSS BEAM.  THE GUSSET WAS REPLACED IN ACCORDANCE WITH ETD 2012-145-017227.  PART INFORMATION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
